MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE 8.0MM X 75MM, THREADED; ACCESSORIES, ARTHROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE 8.0MM X 75MM, THREADED; ACCESSORIES, ARTHROSCOPIC
Catalog Number 3910075800
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the product cracked.The procedure was completed successfully.
 
Additional Manufacturer Narrative
Alleged failure: the customer reported that two dri-lok threaded cannula cracked during the case.The case was completed using an alternative.There was a slight delay while the alternative was found.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root causes could be: 1) excessive force applied on device, 2) patient anatomy, 3) portal location, or 4) incorrect cannula diameter/length.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
8.0MM X 75MM, THREADED
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8566744
Report Number0002936485-2019-00168
Device Sequence Number2192142
Product Code NBH
UDI-Device Identifier37613327055727
UDI-Public37613327055727
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910075800
Device Lot Number18232AG2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2019
Initial Date Received by Manufacturer 04/05/2019
Supplement Date Received by Manufacturer04/05/2019
Initial Report FDA Received Date04/30/2019
Supplement Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1